# SDR QXEA0200091

- Difficulty date: February 2, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 39,702 hours, 47,466 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: A26000705
- Part serial: 173
- Condition: Worn
- Part time: 39,702 hours, 47,466 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAIN CABIN DOOR IS HARD TO OPEN FROM OUTSIDE. REPLACED MAIN CABIN DOOR IAW THE FOKKER MAINTENANCE MANUAL. OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
